Shakenbake Posted January 7 Share Posted January 7 I have been battling depression and suicidal thoughts for the better part of 20yrs. It has finally became way to overwhelming for me so I decided to see my doctor. I was prescribed 50mg sertraline, it has been a month now. The first couple weeks were rough, extremely depressed and suicidal thoughts. I have some side effects, eye pressure and blurry close vision, gas/bloating, slight nausea, no motivation, no libido, no sexual climax, fidgety can’t sit still. Mentally my mind is mostly empty and numb, I do seem to get agitated easily, and I occasionally have depressed or anxious thoughts momentarily. I go back to my doctor in a couple weeks and am thinking about asking for a different medication. Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now